| Catalog Number |
110034355 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Pain (1994); Joint Dislocation (2374)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D-10: 110034355, refobacin bc r 1x40 us, lot f1003y25da.(b)(6), femoral component option for cemented use only size d left, lot 63173754.(b)(6), articular surface size cd 10 mm height "use with plate 3, lot 64859872.(b)(6), stemmed nonaugmentable, tibial component option cr/ps/lps size 4 for cemented, lot j6818739.(b)(6), all poly patella cemented 29 mm diameter, lot 65270895.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
Event or Problem Description
It was reported that patient underwent a left total knee arthroplasty three years ago.Subsequently, patient reported pain and dislocation of the left knee.A revision procedure was scheduled however it was not confirmed if it occurred.No additional information is available.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h1, h2, h3, h6, h11.The products remain implanted; therefore, visual and dimensional evaluations could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations for both batches.Review of the complaint histories identified no additional similar complaints for the reported item and no additional similar complaints for the reported part and lot combinations.Documentations were provided and reviewed by a health care professional.The review identified no medical records received.Based on the available information, the reported event cannot be confirmed.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.